| Model Number |
BA28-100/I20-40 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
04/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
Event or Problem Description
The patient was implanted with an afx bifurcated stent graft and vela suprarenal on (b)(6) 2015.At a later unknown date, the afx cuff possibly slipped or an aorta lengthened and the physician relined the afx with an ovation on (b)(6) 2017.